I took the Leflunomide for a month. The frequent urination got worse the longer I took it. I stopped taking it and the frequent urination at night stopped. My rheumatologist says that he doesn't think the Leflunomide would cause this and told me to start taking it again.
5 Sep 2010
Yes, urinary frequency is a side effect of Leflunomide. It is not a common side effect though.
- Leflunomide Information for Consumers
- Leflunomide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Leflunomide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I always have to go to the bathroom to uninate a million times at night. Why do you think that is??? (i do drink a lot of water towards the end of ...
2 answers • 3 Oct 2009
I am taking it in the morning and I am up at night using the bathroom a number of times (4-6 times) during the night.Is this common?
1 answer • 17 Jan 2010
Started leflunomide in October. Have recently begun to have severe perspiration from arm pits. Will a prescription deodorant help?
1 answer • 16 Jan 2012
I have been on Leflunomide for 5 months with good results. Lasy month my pill changed from a white aspirin looking pill to a triangular peach colored ...
1 answer • 1 May 2012